MAUDE Adverse Event Report: Abbott Medical 4-Ch DBS Extension Kit, 50cm

Abbott Medical 4-Ch DBS Extension Kit, 50cm
Model Number 6345
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Reprogramming has been unable to resolve the issue.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the left extension was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.

Brand Name
4-Ch DBS Extension Kit, 50cm
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50888368
Report Number1627487-2026-10264
Device Sequence Number21317032
Product Code MHY
UDI-Device Identifier05414734403245
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2012
Device Model Number6345
Device Catalogue Number6345
Device Lot Number3285316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS IPG; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight175 LB